American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(35P15) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 31 to 57 of 57 found      Go to page: 1 2

[31] Mihai Stoiciu. An estimate for the number of bound states of the Schrödinger operator in two dimensions. Proc. Amer. Math. Soc. 132 (2004) 1143-1151. MR 2045431.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[32] Chung-Tsun Shieh. On the second eigenvalue of the Laplace operator on a spherical band. Proc. Amer. Math. Soc. 132 (2004) 157-164. MR 2021258.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[33] Bruno Colbois. Une inégalité du type Payne-Polya-Weinberger pour le laplacien brut. Proc. Amer. Math. Soc. 131 (2003) 3937-3944. MR 1999944.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[34] Ahmad El Soufi and Saïd Ilias. Extremal metrics for the first eigenvalue of the Laplacian in a conformal class. Proc. Amer. Math. Soc. 131 (2003) 1611-1618. MR 1950293.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[35] Antonios D. Melas. A lower bound for sums of eigenvalues of the Laplacian. Proc. Amer. Math. Soc. 131 (2003) 631-636. MR 1933356.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[36] Giorgio Metafune and Diego Pallara. On the location of the essential spectrum of Schrödinger operators. Proc. Amer. Math. Soc. 130 (2002) 1779-1786. MR 1887026.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[37] Leonid Friedlander. An inequality between Dirichlet and Neumann eigenvalues in a centrally symmetric domain. Proc. Amer. Math. Soc. 129 (2001) 2057-2060. MR 1825917.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[38] V. Hutson, W. Shen and G. T. Vickers. Estimates for the principal spectrum point for certain time-dependent parabolic operators. Proc. Amer. Math. Soc. 129 (2001) 1669-1679. MR 1814096.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[39] Karl Michael Schmidt. Oscillation of the perturbed Hill equation and the lower spectrum of radially periodic Schrödinger operators in the plane. Proc. Amer. Math. Soc. 127 (1999) 2367-2374. MR 1626474.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[40] Pawel Kröger. On upper bounds for high order Neumann eigenvalues of convex domains in Euclidean space. Proc. Amer. Math. Soc. 127 (1999) 1665-1669. MR 1486739.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[41] W. Bulla, F. Gesztesy, W. Renger and B. Simon. Weakly coupled bound states in quantum waveguides. Proc. Amer. Math. Soc. 125 (1997) 1487-1495. MR 1371117.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[42] G. Gentile and V. Pagliara. Riemannian metrics with large first eigenvalue on forms of degree $p$ . Proc. Amer. Math. Soc. 123 (1995) 3855-3858. MR 1277111.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[43] Jacqueline Fleckinger and Michel L. Lapidus. Indefinite elliptic boundary value problems on irregular domains . Proc. Amer. Math. Soc. 123 (1995) 513-526. MR 1231296.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[44] Colette Anné. A note on the generalized dumbbell problem . Proc. Amer. Math. Soc. 123 (1995) 2595-2599. MR 1257096.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[45] Mark S. Ashbaugh and Rafael D. Benguria. Bounds for ratios of eigenvalues of the Dirichlet Laplacian . Proc. Amer. Math. Soc. 121 (1994) 145-150. MR 1186125.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[46] Richard Lavine. The eigenvalue gap for one-dimensional convex potentials . Proc. Amer. Math. Soc. 121 (1994) 815-821. MR 1185270.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[47] Jie Cheng Chen. A note on Riesz potentials and the first eigenvalue . Proc. Amer. Math. Soc. 117 (1993) 683-685. MR 1110540.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[48] Yin Xi Huang. On eigenvalue problems of $p$-Laplacian with Neumann boundary conditions . Proc. Amer. Math. Soc. 109 (1990) 177-184. MR 1010800.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[49] Jeffrey M. Lee. Eigenvalue comparison for tubular domains . Proc. Amer. Math. Soc. 109 (1990) 843-848. MR 1021900.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[50] Roger Chen. Neumann eigenvalue estimate on a compact Riemannian manifold . Proc. Amer. Math. Soc. 108 (1990) 961-970. MR 993745.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[51] W. Allegretto. Second order elliptic equations with degenerate weight . Proc. Amer. Math. Soc. 107 (1989) 989-998. MR 977929.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[52] Robert Brooks and Peter Waksman. The first eigenvalue of a scalene triangle . Proc. Amer. Math. Soc. 100 (1987) 175-182. MR 883424.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[53] Nguyên Phuong Các. On an elliptic boundary value problem not in divergence form . Proc. Amer. Math. Soc. 88 (1983) 47-52. MR 691277.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[54] Jozef Dodziuk. Eigenvalues of the Laplacian on forms . Proc. Amer. Math. Soc. 85 (1982) 437-443. MR 656119.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[55] M. H. Protter. A lower bound for the fundamental frequency of a convex region . Proc. Amer. Math. Soc. 81 (1981) 65-70. MR 589137.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[56] Christopher B. Croke. The first eigenvalue of the Laplacian for plane domains . Proc. Amer. Math. Soc. 81 (1981) 304-305. MR 593476.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[57] Catherine Bandle. Isoperimetric inequalities for a nonlinear eigenvalue problem . Proc. Amer. Math. Soc. 56 (1976) 243-246. MR 0477402.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 31 to 57 of 57 found      Go to page: 1 2


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia